# SDR GTIA030170

- Difficulty date: March 24, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 1022 LT SIDE (T) FITTING SUPPORT FRAME CORRODED AND SHIM 1 EA.  FABRICATED SHIM.  LOCATED AND DRILLED HOLES ON (T) FITTING SUPPORT.
